Gaviscon Original Liquid Aniseed - 150ml

£4.39
In stock
£4.39

Product & Safety Notice

  • The maximum purchase for this product is 3
  • You should see your doctor if you have difficulty swallowing, or you have symptoms that are unusual for you or that won't go away. Your symptoms are unlikely to be cancer but it is important to get them checked by a doctor.
Olivia Appleton - Medical Content Writer
Olivia Appleton
James O'Loan - CEO & Superintendent Pharmacist
James O'Loan
CEO & Superintendent Pharmacist
20/09/2021
i
How we ensure accuracy in our content

What is Gaviscon Original Aniseed?

Gaviscon Original Aniseed is a liquid heartburn relief medicine that is used to treat the symptoms of acid reflux including indigestion and acid regurgitation, which can occur after following meals or during pregnancy. Gaviscon Original Aniseed belongs to a group of medicines called reflux suppressants. Reflux suppressants work by forming a protective layer on top of the stomach to stop stomach acid escaping into the gullet (food pipe) which can prevent the pain and discomfort caused by acid reflux.

What is heartburn?

Heartburn is a symptom of acid reflux which is when acid leaves the stomach and enters the gullet (food pipe) irritating its delicate lining and causing a burning sensation. Heartburn isn’t the only symptom of acid reflux. Other symptoms that might be experienced as a result of acid reflux include:

  • A sore throat
  • Bad breath
  • A bitter or sour taste in the mouth
  • A cough
  • Hiccups
  • A hoarse voice
  • Bloating
  • Nausea

How does Gaviscon Original Aniseed work?

Gaviscon Original Aniseed contains three active ingredients:

  • Sodium bicarbonate
  • Calcium carbonate
  • Sodium alginate

These three ingredients work together to both neutralise acid and prevent it from leaving the stomach to relieve the symptoms of acid reflux.

Who Is Gaviscon Original Aniseed suitable for?

Gaviscon Original Aniseed is suitable for adults and children over the age of 12. Gaviscon Original Aniseed can be taken when pregnant or breastfeeding, however, we recommend that you speak to your doctor or a Chemist 4 U pharmacist before taking any medication to check that they are suitable for you.

How to take Gaviscon Original Aniseed.

Gaviscon Original Aniseed is suitable for oral use only. Shake well before use. Check that the cap seal is intact before using this product. Take 10-20ml (2-4 x 5ml spoonfuls) after meals and before going to bed. Gaviscon Original Aniseed can be taken up to four times a day as required. If symptoms do not improve after 7 days of taking this medicine, seek advice from your doctor.

When should Gaviscon Original Aniseed NOT be used?

Gaviscon should not be given to children under the age of 12 unless advised by a medical professional. Do not take this product if you are allergic to any of the listed ingredients (see ingredients tab for full list).  

Side Effects

Like all medications, Gaviscon Original Aniseed can have side effects, although not everyone will experience them. Some side effects that could be experienced when taking Gaviscon include:

  • Skin rash
  • Difficulty breathing
  • Dizziness
  • Swelling of the face, lips, tongue or throat.

Taking more than the recommended dose can cause bloating or some abdominal discomfort. If you experience these or any other side-effects, stop taking this product immediately and consult your doctor or a Chemist 4 U pharmacist.

Warnings.

It is recommended that you seek advice from your GP or a Chemist 4 U pharmacist if you have been advised to follow a low sodium (salt) diet or if you need Gaviscon Original Aniseed product on a daily basis for a prolonged period of time. This is due to the maximum dose containing 57% of the adult recommended amount of salt.

This product contains the following ingredients which may cause allergic reactions:

  • Methyl (E218) parahydroxybenzoate
  • Propyl (E216) parahydroxybenzoate
  • Benzyl alcohol

See ‘Ingredients’ tab for a full list of ingredients in this product.

Storage

Keep all medicines out of sight and reach of children. Do not use after the expiry date shown on the pack. Do not store above 30°C. Do not refrigerate or freeze.

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

Active Ingredients

  • Calcium Carbonate
  • Sodium Alginate
  • Sodium Bicarbonate

Ingredients

  • The active ingredients in this medication are:

    Sodium alginate, sodium bicarbonate, calcium carbonate.

    Other ingredients:

    Carbomer, methyl, propyl parahydroxybenzoate, saccharin sodium, fennel flavour, erythrosine, sodium hydroxide and water.

    This product is sugar and gluten free.

Brand Information
Brand Name
Product Data
Days Supply
3

Everything you Need to Know About Heartburn and Acid Reflux

Okay, let’s be honest, we’ve all been guilty of overindulging on delicious food at one point or another in our lives.

But what happens when you start to feel that creeping, burning feeling in your chest that tells you that you’re about to suffer with some major heartburn afterwards? And what is heartburn anyway?

Today we’re going to have a good look at what heartburn is and what you can do to keep it away.

Read More

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

Shipping Times

MethodHandling TimeTransit TimeTimescaleApprox Cost
Standard Shipping (3-5 Working Days)123£2.95

Times are given in working days and are approximate. Costs may change based on order total, day of the week or location within the UK. Ability to hit timescales will depend on whether the products are ordered before a cut off time, as well as additional administration time incurred in reviewing your order.

Please review the estimates at the checkout.

Shipping Costs

Free UK Delivery on all orders over £30* - Delivery within 3-5 working days.

Standard UK Delivery - £2.95* - Delivery within 3-5 working days.

Express UK Delivery - £4.95** - Delivery within 1-2 working days.

Temperature Controlled Delivery - £8.85 - Delivery within 1-3 working days.

Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

*Excluding refrigerated products and treatments which are subject to different postage charges.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

Returns Information

Customers can read our full returns policy by clicking here